Are duragesic side effects worse on a new user? Can you compare your dose to mine?
- 17 Jan 2010 by sunshinega73
- 31 Jan 2010
- duragesic, pain, side effect
I am a 120 lb woman that was prescribed 50 mcg/hr patches. Can you tell me how that compares to what you are taking?
Here is what happened on my first day:
I put the first patch on at about 1 pm the day I got it. I had an extemely diffucult time getting up the next morning. I got out of bed about 11 am, but was very weak, confused, and became nautious. I tried to eat breakfast, but was unable to sit up due to feeling so overwhelmed and sleepy. I went to sleep for 2 more hours and still felt the same. At this time I took off the patch and washed the area it was applied to. I slept until about 3:00 pm and was now able to sit up and have something to drink and a small snack, but still had a feeling of being overwhelmed and was somewhat nautious. I was able to eat a light dinner at about 7 pm, but the feeling of being overwhelmed did not go away for the next few hours.
I was on Duragesic 50mcg for a short time before switching to M.S Contin ' dilaudid for break though pain,but I never experenced the side effects you are. Have you been on any strong opiates before and if yes did you feel the same problems? If you did you might be alergic to opiate based anageliesics( sorry about the spelling it never was my strong point) I hope this helps,but all Duragesic did for me was not control my pain. Good luck. J
too strong of side effects, best to get a new drug or a lower dose (i would still say new drug is a better idea)
They are a narcotic they act just like morphine herion or any other narcotic.
If the 50mcg is to strong tell your Dr and try the 25mcg and get your dose adjusted you may still have some side affects until you get used to using narcotics but your life worth will increase once you can handle the dose. I started on 25mcg every 3 days and 6 years later i use 50mcg every 3 days. It is much better then having a morphine pump or something I have no control over.The withdrawls on day 3 suck sometimes but I add the patch as soon it starts in my legs.. other then that life is pretty much normal thanks to the patch.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Posted 1 Feb 2010 • 6 answers
Posted 31 Mar 2012 • 3 answers
Posted 24 Jul 2012 • 2 answers
Posted 18 Jan 2016 • 2 answers